# SDR PG9A114593

- Difficulty date: March 15, 2007
- Submitted: May 9, 2007
- Operation: Air carrier
- Aircraft: N132GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3756
- Aircraft time: 3,233 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Hub
- Part number: 350A33310000
- Part serial: M171
- Condition: Damaged
- Location: Tail Rotor
- Part time: 3,233 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A BROKEN LAMINATE OF A TT BAR HAD RUBBED INTO THE BLADE ROOT.  REPLACED BLADE WITH A SERVICEABLE BLADE.
